# SDR FDEA201207032464

- Difficulty date: July 3, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N5810
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SKIN HAS GOUGES, BS 299, LBL5.  REMOVED DAMAGE AND CHECKED LIMITS ORIGINAL MATERIAL .050 AFTER REWORK .020 L=1.5   W=1.5 D=.030 FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED FLOOR SKIN IAW SRM 51-40-02. INSTALLED NEW FLOOR SKIN IAW SRM 51-40-02 AND DWG 141N5810.  CAT "A" MAJOR REPAIR.
